# SDR DALA2025122409398

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 28,154 hours, 10,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION STRUCTURE FROM SIDEWALL TO FLOOR FROM BS 727 TO 947 HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED SHIELD IAW B737-900 SRM 51-40-02-05.
